MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 8000 E 801 MODULE; IMMUNOCHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 8000 E 801 MODULE; IMMUNOCHEMISTRY ANALYZER
Catalog Number 07682913001
Medical Device Problem Codes Incorrect Measurement (1383); High Test Results (2457); Low Test Results (2458); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer stated that the qcs were within the specified ranges.The field service engineer inspected the module and determined that the sample probe tips stacked in an overfilled waste chute caused the event.He cleaned the waste liners and waste chutes and verified the module's performance with successful mechanical and precision checks.Product labeling states, "changing solid waste boxes on the e 801 module - when assaytips and assaycups have been consumed and disposed of, you change the solid waste boxes.A solid waste box is also called wasteliner.If the green button for one or both solid waste boxes is flashing, you change the full solid waste boxes for new empty ones.When to change the solid waste boxes is indicated on the reagent overview dialog box or by an instrument alarm." the investigation determined that incomplete customer maintenance caused the event.The investigation determined that the customer maintenance completion resolved the issue.The investigation did not identify a product problem.
 
Event or Problem Description
The initial reporter received a questionable elecsys vitamin b12 immunoassay result from one patient sample tested on the cobas 8000 e 801 module.The initial result from the module was <150 pg/ml.The repeat result from another module was 906 pg/ml the qc after the patient sample run was out of range, prompting the rerun.The repeat result was deemed correct.
 
Additional Manufacturer Narrative
The reagent lot number is 87003600.The expiration date was not provided.The investigation is ongoing.

Brand Name
COBAS 8000 E 801 MODULE
Common Device Name
IMMUNOCHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key24077867
Report Number1823260-2026-00179
Device Sequence Number5976369
Product Code JJE
UDI-Device Identifier04015630946198
UDI-Public04015630946198
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K060373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07682913001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/26/2025
Supplement Date Received by Manufacturer02/26/2026
Initial Report FDA Received Date01/15/2026
Supplement Report FDA Received Date03/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown